- Acute cyanide poisoningStacie B Peddy
Johns Hopkins University School of Medicine, Baltimore, MD, USA
Pediatr Crit Care Med 7:79-82. 2006..We report a case of a teenager presenting with unresponsiveness, hemodynamic instability, and profound anion gap metabolic acidosis secondary to elevated lactate levels. It was later confirmed that he was a victim of cyanide poisoning...
- Effect of high-dose spironolactone on protein-losing enteropathy in patients with Fontan palliation of complex congenital heart diseaseRichard E Ringel
Department of Pediatrics, Division of Pediatric Cardiology, Brady 516, Johns Hopkins School of Medicine, Johns Hopkins Hospital, 600 N Wolfe Street, Baltimore, MD 21287, USA
Am J Cardiol 91:1031-2, A9. 2003
- Cardiopulmonary resuscitation: special considerations for infants and children with cardiac diseaseStacie B Peddy
Department of Pediatrics, Children s Hospital of Philadelphia and the University of Pennsylvania School of Medicine 19104, United States of America
Cardiol Young 17:116-26. 2007..In this review, therefore, we summarize the newest developments in paediatric resuscitation, with an expanded focus upon the unique challenges and importance of anticipatory care in infants and children with cardiac disease...